# SDR DU4R2007181

- Difficulty date: October 19, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN FLOORBEAM GOUGED AT BS 600 LBL 27, 44.  REPAIRED BY CUTTING OUT GOUGED AREA BS 600 LBL 7 TO LBL 71.  FABRICATED AND INSTALLED T CHORD REPAIR 69 BY 2-1/8 BY 0.125 FROM BAC1505-100617 AND REPAIR ANGLE 11 BY 2 BY 0.063" FROM BAC1490-2734 AND ANGLE REPAIR 7-1/2 BY 2 BY 0.063 IAW B757 SRM 53-00-51 REPAIR 3 FIG 201, 51-40-02 AND 51-20-01.
